Access Restriction

Author Biswas, Jishnu ♦ Ravindra, G. V. ♦ Paranjape, Kapil H. ♦ Dayal, Gautham
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Abel-Jacobi invarian ♦ Hodge-theoretic method ♦ Hodge Theory ♦ Detecting cycle
Education Level UG and PG
Learning Resource Type Article
Journal Proceedings of the International Collquium on Algebra Arithmetic and Geometry
Volume Number 132
Page Count 11
Starting Page 159
Ending Page 169